# SDR R61A201805160612

- Difficulty date: May 16, 2018
- Submitted: May 28, 2018
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 22,305 hours, 15,798 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 17086181005
- Condition: Corroded
- Location: Fuselage
- Part time: 22,305 hours, 15,798 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE OUT OF SERVICE IN HEAVY CHECK, MAINTENANCE FOUND AFT CABIN FLOOR CREASE BEAM CORRODED AT FR89 RBL 36. MAINTENANCE REMOVED AND REPLACED AFT CABIN FLOOR CREASE BEAM IAW SRM 51-40-08 PAGES 1-4. THIS AIRCRAFT REMAINS OUT OF SERVICE FOR DURATION OF THE HEAVY CHECK COMPLETION.
